I was thinking tonight (because my tiredness is huge and not shifting, even after a decent nights sleep), i might take nytol to help me get a full night of sleep without waking up or waking early.
But, I’m on Tecfidera. Are they ok to take together?
Thanks for any help, scouring the internet hasn’t halped.
you could ask your ms nurse although i don’t think it will be a no-no.
a lot of my stand by remedies don’t work for me any more.
good luck and i wish you a very good night’s sleep.
lsn’t Nytol - herbal - so ought to be OK.
I dont kno what the ingredients are, but I know you can buy a herbal version (which i don’t have in my cupboard).
So I doubt my ones are. (sorry, im at work hence the lack of info).
The ‘original’ type of Nytol - is a anti-histamine - which is supposed to make you sleepy.
The herbal ones l think contain passionflower/hops/verbernam - My favourite herb is marijuana.
as far as i know, the only thing considered iffy when someone is already on the Tec is ibuprofen and even then, it all comes down to loading up the liver with too many poisons for it to contend with. so once in a blue moon should be okay.
any anti-histamine based product most certainly will not be a problem as the MS nurses recommend such things as a means to manage the flushing / itching side effect of the tec.
It is so important to get enough sleep so I use Nytol or an own-brand equivalent (eg Boots’s sleepeaze) 2/3 times a week. I am on Tecfidera and don’t have any problems. Most versions have one per night and two per night versions, the two tablets per night version being half as strong. This gives you the option of taking a half dose to begin with which is a good idea.
I wouldn’t be worried about trying it but don’t be tempted to take it on successive nights - my experience is that it really doesn’t work so well then.